# SDR VNAA2012091800016

- Difficulty date: September 18, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 20,130 hours, 20,606 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 601R33038963
- Part serial: 3281352
- Condition: Damaged
- Location: Fuselage
- Part time: 19,095 hours, 19,426 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LIGHTNING STRIKE AND DAMAGE NOTED ON NOSE CONE.  MAINTENANCE PERFORMED LIGHTNING STRIKE INSPECTION AND FOUND PUNCTURE IN RADOME AND TWO (2) DAMAGED RIVETS ON RIGHT WINGLET.  MAINTENANCE ALSO NOTED NUMBER ONE COM ANTENNA WAS CRACKED.  MAINTENANCE REMOVED AND REPLACED NOSE RADOME ASSEMBLY AND NUMBER ONE VHF COM ANTENNA, REPAIRED BURNT RIVETS ON RIGHT WINGLET AND PERFORMED CHECKS.  ALL WORK ACCOMPLISHED BY MAINTENANCE USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
